Has anyone stop thier thyriod meds on thier own

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

henessy
Regular Member


Date Joined Mar 2014
Total Posts : 23
   Posted 12/11/2016 10:02 PM (GMT -6)   
Hi I'm a little nervous I stop my Synthriod 50 mcg was put on it for mild hypothyroid 6 weeks ago. dow my f3 and f4 and all the other testes were normal too. Sonogram shows on thyriod one little smaller then the other but my Dr put me on meds cause mt TSH level kept fluctuating from 1.3 to 6.6 & my last was 4.7. But for the last 2 weeks I was waking up with a soar troat
And was breaking in sweats, I stop them 3 day ago but for the last 2 day I wake up with my heart racing it goes away but it a little scary, and I've read so many things about stoping the meds that could scare anyone, but my sister told that she was put on the med and after 3 month she just stop taking them cause she didn't feel any different. I did notice more energy but
Also was feeling sleepy and taking naps during the day, dont know if all that energy worn me out, but that was not common for me. Just wonder has anyone stop thier med after 6 weeks, will be seeing my doctor on january 2 for a follow up. Ive never had sweats and the racing heart system start 2 day after stoping. PLEASE ADVICE THANK YOU




Diabetic, RA, FM, LUMBER SPINE, AND CERVICAL SPINE DISORDER
OSTIO ARTRISTIS

Post Edited (henessy) : 12/11/2016 10:39:16 PM (GMT-7)


scorpio-girl
Regular Member


Date Joined Jan 2012
Total Posts : 165
   Posted 12/12/2016 12:18 PM (GMT -6)   
It is not safe to get off your thyroid medication on your own. The symptoms you are having, racing heart, etc. are dangerous. I would contact my endocrinologist as soon as possible explaining what you are doing and let him guide you. I would not wait until January to talk to a doctor concerning this!

Good luck!

eat2bwell
Veteran Member


Date Joined Sep 2014
Total Posts : 534
   Posted 12/14/2016 8:54 AM (GMT -6)   
Take control of your health. If a drug is making you feel bad might be a good idea not to take it. You were put on the drug because it was your doctors opinion you need it. Doctors get it wrong all the time. Drugs are not good for the body and the side effects tell you that. Here is an article published by Harvard Medical School which says drugs are not necessary for borderline underactive thyroid. If you are having problems with your thyroid could be you are deficient in the raw materials necessary for a healthy thyroid. Most common deficiencies are iodine or selenium. Check out your diet and start eating things which promote good health and your problems may go away. Get on the internet and google information for a healthy thyroid and make up your own mine as to what you need.

http://www.health.harvard.edu/blog/for-borderline-underactive-thyroid-drug-therapy-isnt-always-necessary-201310096740
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, July 23, 2017 10:51 PM (GMT -6)
There are a total of 2,844,607 posts in 312,142 threads.
View Active Threads


Who's Online
This forum has 154027 registered members. Please welcome our newest member, herbalwhiz.
360 Guest(s), 5 Registered Member(s) are currently online.  Details
Kev9412, Kellyrose1897, Girlie, testuser1234, Camilaguts


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer